MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/13/2024, it was reported by a sales representative via sems-(b)(4) that an abs-10060 angel centrifuge was not out putting the proper amounts of prp.The issue occurred with a few different kits with the same outcome of 20cc+ of prp.
 
Additional Manufacturer Narrative
The complaint allegation of incorrect output is not confirmed due to the reported failure not being able to be replicated.One unpackaged abs-10060 serial number: (b)(6) was received for investigation.Visual evaluation of the returned device noted damage to the right corner of the returned device behind the pump motor.Functional testing results: damage was visible to the right corner of the unit behind the pump rotor, where the light sensor is housed.A light sensor calibration error was presented upon start up of the unit.A total of three power cycles were ran in an attempt to clear the error, with no success.Testing could not be completed.The most likely cause for the sensor calibration alarm can be attributed to misuse/mishandling due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20277916
Report Number1220246-2024-07795
Device Sequence Number7934256
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)210602(10)13441355
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number13441355
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown